Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Meth Oper Res

Search In Journal Title:

Abbravation: Mathematical Methods of Operations Research

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s10409-012-0068-9

Search In DOI:

ISSN

1432-5217

Search In ISSN:
Search In Title Of Papers:

Hamiltonian cycles and 2dominating induced cycles

Authors: Jinfeng Feng
Publish Date: 2008/09/19
Volume: 69, Issue: 2, Pages: 343-352
PDF Link

Abstract

Keywords


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: